Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1837, Issue 17


Sur l'intégration des équations , par des intégrales définies.

R. Lobatto
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1837.17.363

About the article

Published Online: 2009-12-14

Published in Print: 1837-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1837, Issue 17, Pages 363–371, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1837.17.363.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

R. B. Paris and A. D. Wood
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 1987, Volume 106, Number 3-4, Page 259
Michael A. B. Deakin
Archive for History of Exact Sciences, 1981, Volume 25, Number 4, Page 343

Comments (0)

Please log in or register to comment.
Log in